The Annals of Probability

The Multitype Galton-Watson Process with Immigration

Norman Kaplan

Full-text: Open access

Abstract

A multitype branching process with immigration is considered. A necessary and sufficient condition is found for when the process has a limiting stationary distribution. As a corollary to this result we are able to give necessary and sufficient conditions for when the extinction time for an ordinary multitype process has finite expectation.

Article information

Source
Ann. Probab., Volume 1, Number 6 (1973), 947-953.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996802

Digital Object Identifier
doi:10.1214/aop/1176996802

Mathematical Reviews number (MathSciNet)
MR353472

Zentralblatt MATH identifier
0292.60135

JSTOR
links.jstor.org

Keywords
60 J80 Multitype branching processes immigration

Citation

Kaplan, Norman. The Multitype Galton-Watson Process with Immigration. Ann. Probab. 1 (1973), no. 6, 947--953. doi:10.1214/aop/1176996802. https://projecteuclid.org/euclid.aop/1176996802


Export citation